# SDR SWAA960489

- Difficulty date: May 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N679AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23291
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND FUSELAGE SKIN DENTED AT THE FOLLOWING LOCATIONS:  BS 315 - 318, AT S24 AND 25L, BS 322, S18, BS 921, S19 AND 20.  BS 1088, BETWEEN 24 AND 25L, BS 1019, BETWEEN S16 AND 17R.  REPAIRED PER BOEING SRM.
